# SDR ASAA2020011631871

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 50,554 hours, 17,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: 141A60763
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. GROUNDED - YES. FOUND GUIDE ARM PIN SCREW SHEARED. REMOVED AND REPLACED GUIDE ARM PIN REF AMM 52-11-21-400-802. DOOR OPS CHECKS NORMAL.
